# SDR FDEA201007292719

- Difficulty date: July 29, 2010
- Submitted: July 29, 2010
- Operation: Air carrier
- Aircraft: N419FE
- Make and model: Airbus A310-222
- Aircraft serial: 345
- Aircraft time: 42,835 hours, 20,595 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Beam
- Part number: A5461217500
- Condition: Chafed
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND A CHAFED AREA ON THE EDGE OF LIGHTING HOLE ON CANTILEVER BEAM ON NR 1 PYLON, 5" LT OF CTR LINE AT RIB J4.  REPAIRED NR1 PYLON CANTILEVER BEAM AT RIB J4 BY REMOVING SHARP EDGES AND ADDING A DOUBLER IAW EA 6-5450-135245.  ALL WORK WAS DOCUMENTED ON N00729 UNDER WO NR 00048350.  REF DRW A54612175, A54610997 AND RAS70536549/004/2010 ISSUE A, DATED 23 JUL 2010.
